# SDR NWAA082245505

- Difficulty date: May 17, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N505US
- Make and model: Boeing 757251
- Aircraft serial: 23194
- Aircraft time: 75,194 hours, 30,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT BATTERY PACK CHECK, BATTERY PACK M737 FAILED THE CHECK OUT.  MAINTENANCE REPLACED BATTERY PACK M737, OPERATION CHECKED GOOD.
